Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

My derm told me to take Accutane and apply Benzoyl Peroxide during my treatment. Do you guys do this? Does it make any difference? How bout Vitamin E gel pills, can I take them or apply them to my face during the treatment?

Need a quick response, opinions are welcome too!

Link to post
Share on other sites

I wouldn't put benzoyl peroxide on your face while on Accutane. That seems like a recipe for disaster.

I took vitamin E pills when my lips got really dry but it didn't seem to make a difference so I stopped. I used a moisturizer that had vitamin E in it, that might be easier than applying the pill to your face.

Link to post
Share on other sites

How bout lotion cus my face is dry on Accutane. My sister bought this lotion called Vita-K it's "face lotion" could I use that?

Where is everyone?! How bout an easy question for people on Accutane, do any of you accutane users apply ANYTHING on your face?

Link to post
Share on other sites

Well my derm requires that I take 800IU of vit. E a day and you definetly need to moisturize on accutane. There are plenty of topics about good moisturizers on these boards.

Link to post
Share on other sites

My derm told me to take Accutane and apply Benzoyl Peroxide during my treatment. Do you guys do this? Does it make any difference? How bout Vitamin E gel pills, can I take them or apply them to my face during the treatment?

Need a quick response, opinions are welcome too!

Hmmm...I was wondering the same thing. I guess if your derm said it's okay to use both then it's cool. I am on Accutane and my face isn't drying out at all yet so I don't think the bp will irritate it too much. I was just wondering if it was okay to us as a spot treatment. This thread answers my question..thanks!

Link to post
Share on other sites

I'm not sure I believe using BP while you are on accutane is good. If somebody else's derm said it too then maybe. As far as a moisturizer goes, use one that is non-cosmogenic, has SPF-15, and is oil-free.

Link to post
Share on other sites

Well, seeming Accutane dries your skin and so does BP gel it may overdry. However, what you should do is for a few days, on a small part of your face that isnt really recognisable, apply BP gel there and the moisturise as usuall.

This is like a skin test, to see how your skin hold up, if theres a problem with the testing, stop it. If all is good and you are happy to apply BP gel aswell, carry on with it.

Though buy a moisturiser with UV filter, helps protect skin against sun.

Vit E gel pills? havent heard of them, though applying it shouldnt make a difference anyway, your better off taking Vit E orally, works from the inside. Plus applying BP and Vit E may cause a prob.

hpe that helps, and good luck

Link to post
Share on other sites

You can use it to start the course, but as soon as you start to get dry i'd stop.

On my face i use Clinique products - Exceptionally Soothing Cream for Upset Skin (reduces the red flushing effect), and All About Eyes eye cream. I wash my face with Purpose gentle cleanser (liquid), and i have occasionally spot treated with BP on particularly stubborn lesions but i don't think it helped any really.

Any moisturizer that's non comedogenic and for sensitive skin will be fine. I'd avoid anything with fragrance.

Link to post
Share on other sites

Well since my derm told me to apply BP on it, I have been doing it for the last month (or in other words since I started). As far as I can see there has be no harm, it fights the acne and everything just fine.

I was just worried cus I know how Accutane makes you break out, but seeing that BP minimizes the breakout I was worried that it may be preventing Accutane from doing it's thing.

I only take 40mg every other day, so my face is not that dry. Hell when I apply BP twice a day, it kind of keeps it not dry.

Link to post
Share on other sites

I just posted a topic on this....my derm gave me 40mg Accutane 1 pill a day and duac gel and said to use it until I start drying out so I guess it's okay. Strange though, I asked him about the initial outbreak and he said it proly won't happen.

Link to post
Share on other sites

you guys are crazy to use bp on accutane!

i agtree

I disagree. Some people never get that dry while on Accutane. I'm one of them; I'm in month 4 and my face hasn't gotten dry hardly at all.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×